REAL

Geometric sensitivity of rigid graphs

Jordán, Tibor and Domokos, Gábor and Tóth, Krisztina (2013) Geometric sensitivity of rigid graphs. SIAM JOURNAL ON DISCRETE MATHEMATICS, 27 (4). pp. 1710-1726. ISSN 0895-4801

[img] Text
cikk.pdf
Restricted to Repository staff only

Download (594kB)
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kristóf Bérczi
Date Deposited: 06 Sep 2017 06:57
Last Modified: 06 Sep 2017 06:57
URI: http://real.mtak.hu/id/eprint/61590

Actions (login required)

View Item View Item